# SDR HEEA979071

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB3316101
- Condition: Failed
- Location: M/R Gr Box
- Component: 763510950004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CAGE BROKEN. REPLACED WITH NEW BEARING.
